Stopping after 12 years?
Posted 30 August 2009 - 06:18 AM
I am considering weaning off Cymbalta and other medication and trying herbals like Remotiv. I have been told in the past that herbal will not be strong enough, however, I would like to try it. Currently I'm taking 60mg Cymbalta, 3mg Invega, 400mg Tegretol. Does anyone know how long it would take to switch over from pharmecuticals to herbal? Can I start the herbal straight away? I am very nervous too because I have been on one form of anti depressant for the last 12 years. So the withdrawal might be almost unbearable. Does anyone have any advice for me?
Posted 30 August 2009 - 07:21 AM
I have heard that you should not start the herbals while you are on your antidepressant. I believe this is because they can change how your current medications work and may be dangerous to you. You should definitely consult with your doctor and figure out which medication to wean first and how to wean. Be easy on yourself and go with how you feel and how your own body reacts. You may be able to do this faster than most, or you may be better on a more lenient schedule...who cares, as long as you get to the ultimate goal? Right.
Best of luck! Houdi
Posted 31 August 2009 - 08:23 AM
Houdini is right you can't take the both at the same time.
I would just like to add that doctors are not aware of the withdrawls of Cymbalta!!
They will, or I should say in my case, and in many that I have seen, and studied
cut the dose in half. Yes we are alll different, and you may be one of the lucy ones
that don't have any problems coming off this drug, but if your not, and it is like this
so many others you can find a method that works best for you.
I have found so much great information here, and would not be where I am right now
had it not been for all the ones that have already done it, and the ones who have
shared how they did it too!
i learned how to open the caps, and dump out a portion. That way I can go down as
slowly as I want, and minimize my withdrawl symptoms. That's not to say I don't have
them because I do, nightmares, abdoninal pain, sweating ,itching, ecectrical shocks
through my teeth, mooody, hyper as hecl after a few days after my next drop, twitching
Well it goes on, and on.Please see the site for all the withdrawls, and even take it with
you to your doctor, I did, and it really helped. Also you tube has a great video on it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users